RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 65, Issue 5  


Riemann–Roch variations
V. V. Golyshev
3
Asymptotic solutions of Hartree equations concentrated near low-dimensional submanifolds. I. The model with logarithmic singularity
M. V. Karasev, A. V. Pereskokov
33
Best quadrature formulae on Hardy–Sobolev classes
K. Yu. Osipenko
73
Krichever correspondence for algebraic varieties
D. V. Osipov
91
Finite-dimensional dynamics on attractors of non-linear parabolic equations
A. V. Romanov
129
Asymptotic formulae for the real eigenvalues of the Sturm–Liouville problem with two turning points
S. N. Tumanov
153
Dual representation of superlinear functionals and its applications in function theory. II
B. N. Khabibullin
167
The finite basis property of $T$-spaces over fields of characteristic zero
V. V. Shchigolev
191
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019